# SDR DHL9872151D

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6747464
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT SIDE STA 1183 DOOR FRAME NR 7 STOP FITTING CRACKED.  REMOVED AND REPLACED STOP FITTING PER SRM 51-30-2.  N/R 3051.
